Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2016, 12:13 AM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 12:13 AM CDT (05:13 UTC)
- Expired
- May 25, 2016, 1:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1931 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.9
The text
As transmitted.
423
WUUS54 KTSA 250513
SVRTSA
OKC037-107-111-250600-
/O.NEW.KTSA.SV.W.0140.160525T0513Z-160525T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHWESTERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHEASTERN CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 100 AM CDT
* AT 1212 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
WELTY...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... BRISTOW...
SAPULPA... OKFUSKEE...
BEGGS... KELLYVILLE...
DEPEW... SLICK...
PRESTON... WELTY...
OKMULGEE STATE PARK...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 182 AND 209.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3608 9619 3561 9591 3556 9654 3564 9655
3565 9655 3582 9656
TIME...MOT...LOC 0512Z 239DEG 24KT 3570 9644
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
033
WWUS54 KTSA 250536
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1236 AM CDT WED MAY 25 2016
OKC037-107-111-250600-
/O.CON.KTSA.SV.W.0140.000000T0000Z-160525T0600Z/
OKFUSKEE OK-OKMULGEE OK-CREEK OK-
1236 AM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN OKFUSKEE...NORTHWESTERN OKMULGEE AND SOUTHEASTERN
CREEK COUNTIES...
AT 1235 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
SLICK...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... BRISTOW...
SAPULPA... OKFUSKEE...
BEGGS... KELLYVILLE...
DEPEW... SLICK...
PRESTON... WELTY...
OKMULGEE STATE PARK...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 182 AND 209.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3608 9619 3561 9591 3556 9654 3564 9655
3565 9655 3582 9656
TIME...MOT...LOC 0535Z 260DEG 31KT 3569 9626
HAIL...1.25IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:43 PM CDT, 30 minutes earlier.
Area forecast discussion, May 24, 11:43 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1143 PM CDT TUE MAY 24 2016 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. North to south oriented broken line of thunderstorms just E of I-35 will continue to move to the ENE, and should impact most if not all of the terminals prior to 12Z. IFR visibilities possible with the stronger cells, and will cover the potential with TEMPO groups. Marginally severe hail also possible, especially at the E OK terminals, but will save that for amendments. MVFR ceilings remain likely toward daybreak at all terminals, with improvement to VFR mid to late afternoon through the remainder of tomorrow evening. && .PREV DISCUSSION... /ISSUED 937 PM CDT TUE MAY 24 2016/ ..UPDATE... DISCUSSION... Small but long-lived cluster of thunderstorms is currently moving across the OK/AR border...impacting parts of Washington and Crawford counties. This activity has been weakening over the past hour or so...but still could be capable of producing some gusty winds. Also watching new elevated development across parts of central OK...evidently being aided by 35-40kt southerly low-level jet.HRRR takes this activity east and northeast overnight...impacting parts of east central and southeast OK. Hail and possibly some strong winds will be the main threat from this activity. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...22
Hazardous weather outlook, May 24, 5:00 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT TUE MAY 24 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT TUE MAY 24 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...LATE AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST CENTRAL OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...MAINLY EAST CENTRAL OKLAHOMA. ONSET...ONGOING. DISCUSSION... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA. ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 24, 10:12 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT TUE MAY 24 2016
OKZ064>066-250400-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1012 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...SOUTHWESTERN OKMULGEE
AND SOUTHWESTERN CREEK COUNTIES UNTIL 1100 PM CDT...
AT 1012 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF PRAGUE TO 5 MILES NORTHEAST OF WEWOKA.
MOVEMENT WAS NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH... OKFUSKEE...
HENRYETTA... BOLEY...
WELEETKA... DEPEW...
PADEN... BEARDEN...
CASTLE... CLEARVIEW...
WELTY... PHAROAH...
BRYANT... MASON...
MILFAY...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 236.
INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 187.
LAT...LON 3578 9662 3589 9653 3540 9596 3529 9615
3529 9644 3546 9644 3546 9647 3543 9650
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9662
TIME...MOT...LOC 0312Z 223DEG 29KT 3550 9674 3522 9645Special weather statement, May 24, 10:36 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT TUE MAY 24 2016
OKZ054-059-250415-
PAWNEE OK-OSAGE OK-
1036 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 1115 PM CDT...
AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MORRISON...
MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE... FAIRFAX...
RALSTON... BURBANK...
SOUTHERN KAW LAKE... APPERSON...
LAT...LON 3670 9705 3668 9694 3675 9689 3674 9683
3677 9682 3664 9645 3625 9689 3625 9692
3633 9693 3634 9703 3651 9703 3651 9701
3653 9698 3655 9690 3658 9689 3660 9692
3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0336Z 220DEG 36KT 3631 9702Local storm report, May 24, 11:05 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 6 N OKEMAH 35.52N 96.30W
05/24/2016 E1.00 INCH OKFUSKEE OK EMERGENCY MNGR
HAIL FELL AT OKEMAH LAKE. TIME ESTIMATED VIA RADAR.
&&
KAHSpecial weather statement, May 24, 11:13 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT TUE MAY 24 2016
OKZ060-064-066-250500-
CREEK OK-TULSA OK-OKMULGEE OK-
1113 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKMULGEE...
SOUTHEASTERN CREEK AND SOUTHERN TULSA COUNTIES UNTIL MIDNIGHT CDT...
AT 1113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OKFUSKEE...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BEGGS... MOUNDS...
KELLYVILLE... SLICK...
LIBERTY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 203 AND 204.
LAT...LON 3598 9623 3588 9589 3562 9618 3562 9619
3564 9619 3564 9625 3566 9634
TIME...MOT...LOC 0413Z 211DEG 29KT 3567 9625Special weather statement, May 24, 11:15 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT TUE MAY 24 2016
OKZ054-250500-
OSAGE OK-
1115 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
MIDNIGHT CDT...
AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAIRFAX...
MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... FAIRFAX...
SHIDLER... BURBANK...
FORAKER... PEARSONIA...
OSAGE HILLS STATE PARK...
LAT...LON 3678 9614 3644 9663 3652 9672 3655 9674
3656 9676 3656 9678 3658 9680 3699 9656
TIME...MOT...LOC 0414Z 219DEG 31KT 3659 9668Special weather statement, May 24, 11:16 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT TUE MAY 24 2016
OKZ059-250500-
PAWNEE OK-
1116 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PAWNEE COUNTY UNTIL
MIDNIGHT CDT...
AT 1115 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PAWNEE...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE... RALSTON...
BLACKBURN... SKEDEE...
LAT...LON 3657 9677 3653 9673 3650 9672 3648 9670
3644 9672 3642 9668 3642 9663 3640 9661
3638 9660 3638 9657 3639 9656 3638 9655
3624 9682 3625 9692 3633 9693 3634 9703
3635 9703
TIME...MOT...LOC 0415Z 231DEG 19KT 3632 9691The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:26 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| May 24, 7:58 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 47 min |
| May 24, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 31 min |
| May 24, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 49 min |
| May 24, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 33 min |
| May 24, 10:12 PM CDT | Special Weather Statement | TSA | Okfuskee | 48 min |
| May 24, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 24, 10:36 PM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| May 24, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| May 24, 11:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| May 24, 11:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| May 24, 11:16 PM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 24, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| May 24, 11:38 PM CDT | Flash Flood Warning | TSA | Creek | 4 hr |
| May 25, 12:24 AM CDT | Special Weather Statement | TSA | Atoka | 36 min |
| May 25, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 47 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| May 25, 12:47 AM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee, Tulsa | 4 hr |
| May 25, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| May 25, 1:34 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 26 min |
| May 25, 1:45 AM CDT | River Flood Warning | TSA | Creek | 27 hr |
| May 25, 1:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Wagoner | 4 hr |
| May 25, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 53 min |
| May 25, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 46 min |
| May 25, 2:39 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 51 min |
| May 25, 2:50 AM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Muskogee | 3 hr |
| May 25, 2:55 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Sequoyah | 65 min |
| May 25, 3:02 AM CDT | Flash Flood Warning | TSA | Pushmataha | 4 hr |
| May 25, 3:20 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 55 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 51 min |
| May 25, 3:46 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 3:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 36 hr |
| May 25, 4:31 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 6:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| May 25, 6:22 AM CDT | Areal Flood Warning | TSA | Pushmataha | 36 hr |
| May 25, 6:45 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 3 hr |
| May 25, 7:46 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| May 25, 8:01 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 3 hr |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Pushmataha | 30 hr |
| May 25, 8:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more | 2 hr |
| May 25, 10:00 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 30 hr |
| May 25, 2:40 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 47 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee | 66 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.